The Stacks Project


Bibliography item: Hir

authorHironaka, Heisuke
titleResolution of Singularities of an Algebraic Variety Over a Field of Characteristic Zero. I, II
year1964
typearticle
journalAnnals of Mathematics
volume79
pages109–326

BibTeX code

You can use the following code to cite this item yourself.

@article{Hir,
  author = {Hironaka, Heisuke},
  title = {Resolution of Singularities of an Algebraic Variety Over a Field of Characteristic Zero. {I}, {II}},
  year = {1964},
  journal = {Annals of Mathematics},
  volume = {79},
  pages = {109--326},
}